MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/1319-2442.275498

Медицинская библиотека · Saudi journal of kidney diseases and transplantation : an official publication of the Saudi Center for Organ Transplantation, Saudi Arabia · 2019

Simultaneous acute pancreatitis and angioedema associated with angiotensin-converting enzyme inhibitor.

Gorsane Imen, Ayed Tasnime Ben, Aoudia Raja, Kaaroud Hayet, Hamida Fethi Ben, Harzallah Amel, Abdallah Taieb Ben

Клинический случайСтатьяПеревод в очереди

Аннотация

Angiotensin-converting enzyme inhibitors (ACEI) are commonly prescribed drugs for blood pressure (BP) control and renal protection. The use of ACEI is not associated with an increased risk of acute pancreatitis and ACEI-induced angioedema is rare. A 36-year-old woman presented with vomiting, headache, and aphasia. Her BP was 220/100 mm Hg. urine analysis revealed proteinuria (2+), hematuria (3+). Serum creatinine level was at 1125 μmol/L. She had anemia with 6.1 g/dL of hemoglobin and thrombocytopenia (61,000/mm3). Renal histology revealed lesions of thrombotic microangiopathy. The diagnosis of atypical hemolytic uremic syndrome was made by the complement factor I deficiency. Plasma exchanges could not be done. She was placed on peritoneal dialysis for renal insufficiency. We introduced an ACE (captopril) for the treatment of high BP. Twelve-hours after taking the first dose, she experienced severe epigastric pain and two episodes of vomiting. Serum lipase was 560 IU/L, and abdominal computed tomography showed Stage B pancreatitis. Twenty-four hours later, the patient developed marked edema of the neck region without dyspnea or dysphonia. Cervical ultrasound revealed the infiltration of the subcutaneous tissues. Captopril was stopped with the progressive disappearance of the edema. Serum lipase was 350 IU/L and then normalized at the end of the 4th day. Clinicians should be careful about widely used drugs and their side effects. ACEI can cause potentially life-threatening complications such as angioedema and acute pancreatitis. Possibly, there could be a common mechanism for the onset of pancreatitis and angioedema under ACEI.

Для цитирования: Gorsane Imen, Ayed Tasnime Ben, Aoudia Raja, Kaaroud Hayet, Hamida Fethi Ben, Harzallah Amel, Abdallah Taieb Ben. Simultaneous acute pancreatitis and angioedema associated with angiotensin-converting enzyme inhibitor.. Saudi journal of kidney diseases and transplantation : an official publication of the Saudi Center for Organ Transplantation, Saudi Arabia. 2019. DOI: 10.4103/1319-2442.275498.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.